Reading back through your previous posts I see that you have chopped and changed your doses a lot.
Levothyroxine takes about 6 weeks to saturate the body from the initial dose and work completely. Every time you change your dose you need to wait 4-6 weeks, then get blood tests for TSH, FT4 and FT3 and adjust meds according to results.
Your poor body & brain doesn't know what is going on and a hormone imbalance could easily account for the psychological problems you are now experiencing.
Have you had a thyroid antibodies test (TPOAb and TGAb) for Hashimotos Auto Immune Disease which is prevalent in a lot of people with thyroid issues? Hashimotos can cause fluctuating hyper and hypo symptoms causing many physical and mental problems.
Also difficiencies in Vit B12, Vit D, folate or ferritin can cause troubles with thyroid meds working correctly in the body. It is wise to get these tested and if necessary supplement to keep optimum levels.
I hope you feel better soon Hypo101 and good luck in your new job.